# SDR CALA2014021090348

- Difficulty date: February 9, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 92,663 hours, 14,718 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS RANDOMLY FLICKERING OVER THREE WINDOW EXITS & SOME SEAT MOUNTED REDS.  INTERIOR EMERGENCY LIGHTS VERIFIED IAW FIM TASK 33-51-00, ALL LIGHTS CHECKED OK.  NO FLICKERING NOTED ON ALL EXIT WINDOWS LIGHTS DURING ALL GND TRANSIT WITH CONTROL SWITCH ON ARMED POSITION.  UNABLE TO DUPLICATE DISCREPANCY ON GND, OPERATIONS OK.
